Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1983, Volume 38, Issue 4(232), Pages 255–280 (Mi umn2956)  

This article is cited in 4 scientific papers (total in 4 papers)

Products of independent random operators

A. V. Skorokhod


Full text: PDF file (1302 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1983, 38:4, 291–318

Bibliographic databases:

UDC: 519.21
MSC: 47B80, 60H25, 20Mxx, 60Fxx
Received: 05.03.1983

Citation: A. V. Skorokhod, “Products of independent random operators”, Uspekhi Mat. Nauk, 38:4(232) (1983), 255–280; Russian Math. Surveys, 38:4 (1983), 291–318

Citation in format AMSBIB
\Bibitem{Sko83}
\by A.~V.~Skorokhod
\paper Products of independent random operators
\jour Uspekhi Mat. Nauk
\yr 1983
\vol 38
\issue 4(232)
\pages 255--280
\mathnet{http://mi.mathnet.ru/umn2956}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=710123}
\zmath{https://zbmath.org/?q=an:0547.60011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1983RuMaS..38..291S}
\transl
\jour Russian Math. Surveys
\yr 1983
\vol 38
\issue 4
\pages 291--318
\crossref{https://doi.org/10.1070/RM1983v038n04ABEH004213}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983TA39200012}


Linking options:
  • http://mi.mathnet.ru/eng/umn2956
  • http://mi.mathnet.ru/eng/umn/v38/i4/p255

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. W. R. Darling, Arunava Mukherjea, “Stochastic flows on a countable set: Convergence in distribution”, J Theoret Probab, 1:2 (1988), 121  crossref  mathscinet  zmath
    2. V. Zh. Sakbaev, “Averaging of random walks and shift-invariant measures on a Hilbert space”, Theoret. and Math. Phys., 191:3 (2017), 886–909  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. D. V. Zavadsky, V. Zh. Sakbaev, “Diffusion on a Hilbert Space Equipped with a Shift- and Rotation-Invariant Measure”, Proc. Steklov Inst. Math., 306 (2019), 102–119  mathnet  crossref  crossref  mathscinet  isi  elib
    4. Yu. N. Orlov, V. Zh. Sakbaev, O. G. Smolyanov, “Feynman Formulas and the Law of Large Numbers for Random One-Parameter Semigroups”, Proc. Steklov Inst. Math., 306 (2019), 196–211  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:317
    Full text:143
    References:36
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021